# SDR YENA20101214168

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 10,992 hours, 6,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,992 hours, 6,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6403 JFK-BNA, ON SCHEDULE MAINT CHECK FOUND LT FLOORBEAM AT Y=273.0L CORRODED BETWEEN FRAMES 16,17 & 18.  REMOVED CORROSION REF SRM 51-12-00.  REPAIRED DAMAGE AS PER JETBLUE EA E10-735-01 REVISION 12-9-10 REF EAMS H1908-2605.  REPAIR WAS CLASSIFIED AS MAJOR REPAIR.
